Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 296, NWS Birmingham, AL

June 11, 2008Autauga County, Elmore County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 11, 2008, 5:23 PM CDT for Autauga County, Elmore County, Montgomery County, Alabama. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2008, 5:23 PM CDT (22:23 UTC)
Expired
Jun 11, 2008, 6:00 PM CDT
In force
37 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Elmore County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Jun 11, 5:40 PM CDTTSTM WND DMGPrattville, ALTREE DOWN AT PINECREST AND WETUMPKA STREET.
Jun 11, 5:42 PM CDTTSTM WND DMGPrattville, ALTREE DOWN ON HIGHWAY 31 NORTH AT THE SKATING RINK.
Jun 11, 5:45 PM CDTTSTM WND DMGMontgomery, ALTREES DOWN AT NARROW LANE AND WOODBRIDGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
411 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 112223
SVRBMX
ALC001-051-101-112300-
/O.NEW.KBMX.SV.W.0296.080611T2223Z-080611T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF PRATTVILLE...
  SOUTHWESTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF MILLBROOK...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...BOB WOODRUFF LAKE...MONTGOMERY...

* UNTIL 600 PM CDT

* AT 519 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MONTGOMERY...AND MOVING NORTHWEST AT 21 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONTGOMERY ZOO BY 530 PM CDT...
  BOYLSTON AND 8 MILES SOUTHWEST OF BLUE RIDGE BY 535 PM CDT...
  BOB WOODRUFF LAKE AND HUNTER BY 540 PM CDT...
  MILLBROOK AND COOSADA BY 550 PM CDT...
  ELMORE AND PRATTVILLE BY 555 PM CDT...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3230 8642 3244 8653 3257 8646 3254 8615
      3230 8615
TIME...MOT...LOC 2223Z 149DEG 18KT 3237 8628

$$

KSL
1 follow-up statement
000 
WWUS54 KBMX 112249
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT WED JUN 11 2008

ALC001-051-101-112300-
/O.CON.KBMX.SV.W.0296.000000T0000Z-080611T2300Z/
MONTGOMERY AL-AUTAUGA AL-ELMORE AL-
550 PM CDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN ELMORE...SOUTHEASTERN AUTAUGA AND NORTHWESTERN
MONTGOMERY COUNTIES...

AT 548 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MONTGOMERY ZOO...OR ABOUT NEAR MONTGOMERY...MOVING NORTHWEST AT 3
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAXWELL AIR FORCE BASE BY 555 PM CDT...
  HUNTER...MILLBROOK...BOB WOODRUFF LAKE AND COOSADA BY 600 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3230 8638 3244 8650 3257 8646 3253 8624
      3230 8615
TIME...MOT...LOC 2250Z 131DEG 3KT 3241 8632

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:43 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 11, 3:43 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
343 PM CDT WED JUN 11 2008

.SHORT TERM...TONIGHT AND TOMORROW.

MUCH OF THE AFTERNOON SHOWER AND THUNDERSTORM DEVELOPMENT WILL
DIMINISH AFTER SUNSET. HOWEVER...WITH MULTIPLE OUTFLOW
BOUNDARIES...ISOLATED ACTIVITY WILL LIKELY LINGER INTO THE OVERNIGHT
PERIOD. A SIMILAR SETUP IS EXPECTED TOMORROW AS LOW LEVEL FLOW
CONTINUES TO BRING MOIST AIR INTO THE AREA. THE BETTER CHANCES FOR
DEVELOPMENT WILL BE IN THE SOUTHEAST PORTION OF THE FORECAST
AREA...ALTHOUGH ANY LOCATION COULD POSSIBLY SEE RAIN.

CLOUD COVER IS EXPECTED TO HANG AROUND TONIGHT...KEEPING
TEMPERATURES GENERALLY UP IN THE LOW 70S. TOMORROW...HIGHS IN THE
LOW/MID 90S ARE EXPECTED AGAIN.

14

.LONG TERM...FRIDAY THROUGH WEDNESDAY...

THE THOUGHTS REMAIN THE SAME FOR THE EXTENDED PACKAGE THIS
AFTERNOON. MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT WITH THE ECMWF
POINTING TOWARD A MORE CLIMATOLOGICALLY FAVORED MEAN FLOW THAN THE
SLIGHTLY MORE AMPLIFIED GFS. WILL GENERALLY TAKE A MIXED APPROACH
COMBINED WITH PREVIOUS FORECAST. THESE MODELS INDICATE A CHANGE IN
THE UPPER LEVEL PATTERN WE HAVE BEEN EXPERIENCING THE PAST SEVERAL
DAYS. THE UPPER RIDGE CELL RECENTERS ITSELF OVER THE DESERT
SOUTHWEST AS A TROUGH DIGS OVER THE EASTERN CONUS BY MONDAY
AFTERNOON. THE GENERALLY WEAK FLOW ALOFT WILL TRANSITION TO A
NORTHWEST FLOW.

HIGH MEAN RELATIVE HUMIDITY AND PRECIP WATER VALUES AROUND 2 INCHES
STILL ADVERTISED FOR FRIDAY AND SATURDAY. AT THIS TIME...LOOKS LIKE A
FEW STORMS WILL BE EFFICIENT RAIN PRODUCERS AS ATMOSPHERE IS
NEARLY SATURATED. COLD FRONT APPROACHES FROM THE NORTHWEST OF
SATURDAY. AT THIS TIME...FEEL POPS WILL BE HIGHEST WITH THE ADDED
CONVERGENCE FROM THE FRONT AND ASSOCIATED TROUGH ALOFT ENHANCING
LIFT. BUT STILL EXPECTED SCATTERED TO NUMEROUS ACTIVITY EACH DAY.
WILL KEEP HIGHER POPS OVERNIGHT THAN PREVIOUS FEW DAYS DUE TO HIGH
MOISTURE AND BOUNDARIES AIDING LIFT.

AS PATTERN TRANSITIONS...DRIER AIR WILL BEGIN FILTERING INTO
CENTRAL ALABAMA. I DO THINK THIS WILL EVENTUALLY OCCUR BUT I JUST
SLOWED IT DOWN JUST A BIT COMPARED TO THE GFS SOLUTION. SO FOR MONDAY
THROUGH WEDNESDAY...KEPT THINGS DRY WITH NEAR SEASONAL READINGS.

75/LINHARES

&&

.AVIATION...18Z TAF DISCUSSION.

ISOLATED TO SCATTERED CONVECTION WILL BE POSSIBLE AT ALL AVIATION TAF
SITES THROUGH THE EARLY EVENING. SOME STRONG STORMS ARE ANTICIPATED
SO A SUDDEN WIND SHEAR CHANGE AND HAIL IS EXPECTED IN THE NEAR-STORM
ENVIRONMENT.  MUCH OF THE STRONGER CONVECTION SHOULD BE ENDING
SEVERAL HOURS AFTER SUNSET...HOWEVER SOME SHOWERS AND ISOLATED
THUNDER COULD PERSIST THROUGH THE OVERNIGHT. FOG DEVELOPMENT IS
POSSIBLE AT LOCATIONS THAT RECEIVE HIGHER RAINFALL. DID NOT INCLUDE
LOWER VISIBILITIES IN THIS ISSUANCE.

14

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     66  89  69  89  69 /  30  30  20  50  40
ANNISTON    69  89  68  87  69 /  30  40  30  50  40
BIRMINGHAM  71  89  72  87  71 /  20  30  20  50  40
TUSCALOOSA  72  91  70  89  71 /  20  30  20  50  40
CALERA      70  89  70  87  70 /  20  30  20  50  40
AUBURN      70  89  70  86  68 /  30  40  30  50  40
MONTGOMERY  71  89  70  88  71 /  30  40  30  50  40
TROY        69  89  68  88  70 /  30  40  30  50  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&

14/75/14
Hazardous weather outlook, Jun 11, 5:30 AM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 AM CDT WED JUN 11 2008

ALZ011>015-017>050-121030-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
530 AM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL ALABAMA
BETWEEN NOON AND 9 PM. A MAJORITY OF THE ACTIVITY WILL DEVELOP
DURING AND JUST AFTER THE MAXIMUM AFTERNOON HEATING ALONG A SLOW
MOVING SURFACE BOUNDARY. STRONG WINDS UP TO 45 MPH AND HAIL ARE THE
MAIN THREATS WITH THESE STORMS.

WET MICROBURST POTENTIAL:
BIRMINGHAM...MODERATE.
MONTGOMERY...MODERATE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED
AT THIS TIME.

In the hours before

Special weather statement, Jun 11, 4:32 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
432 PM CDT WED JUN 11 2008

ALZ036-112215-
COOSA-
432 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR COOSA COUNTY UNTIL 515 PM CDT...

AT 428 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR COTTAGE GROVE...OR NEAR ROCKFORD...MOVING WEST AT
10 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HISSOP.
  PENTONVILLE.
  ROCKFORD.
  HANOVER.
  BENTLEYVILLE.
  LYLE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL
Special weather statement, Jun 11, 4:33 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT WED JUN 11 2008

ALZ028-112215-
CLAY-
433 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR CLAY COUNTY UNTIL 515 PM CDT...

AT 430 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 6 MILES EAST OF WOODSTOCK...OR 10 MILES NORTH OF
GOODWATER. THIS STORM WAS NEARLY STATIONARY.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 11, 4:42 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT WED JUN 11 2008

ALZ023-112230-
TUSCALOOSA-
442 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR TUSCALOOSA COUNTY UNTIL 530 PM
CDT...

AT 436 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR LAKE WILDWOOD...OR 7 MILES EAST OF HOLT...MOVING
SOUTHWEST AT 10 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 11, 5:02 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT WED JUN 11 2008

ALZ021-112245-
CLEBURNE-
502 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR CLEBURNE COUNTY UNTIL 545 PM CDT...

AT 457 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR RANBURNE...OR 14 MILES SOUTH OF TALLAPOOSA...MOVING
NORTHWEST AT 10 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  RANBURNE.
  ABERNATHY.
  FRUITHURST.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL
Special weather statement, Jun 11, 5:16 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
516 PM CDT WED JUN 11 2008

ALZ027-028-112300-
CLAY-TALLADEGA-
516 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR WESTERN CLAY AND TALLADEGA COUNTIES
UNTIL 600 PM CDT...

AT 514 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR WOODSTOCK...OR 11 MILES NORTH OF GOODWATER...MOVING
WEST AT 15 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ROSELLE.
  WOODSTOCK.
  SYCAMORE.
  ALPINE.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL
Special weather statement, Jun 11, 5:20 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT WED JUN 11 2008

ALZ041-043-044-112300-
AUTAUGA-ELMORE-MONTGOMERY-
520 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...ELMORE AND MONTGOMERY
COUNTIES UNTIL 600 PM CDT...

AT 519 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR MONTGOMERY ZOO...OR NEAR MONTGOMERY...MOVING
NORTHWEST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TALLAPOOSA RIVER WATER PLANT.
  BOYLSTON.
  HUNTER.
  BOB WOODRUFF LAKE.
  COOSADA.
  WETUMPKA MUNICIPAL AIRPORT.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:10 PM CDTSevere Thunderstorm WarningBMXChambers, Lee50 min
Jun 11, 3:21 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery24 min
Jun 11, 3:57 PM CDTSevere Thunderstorm WarningBMXChambers, Lee30 min
Jun 11, 4:40 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Russell35 min
Jun 11, 5:24 PM CDTSevere Thunderstorm WarningBMXMontgomery36 min
Jun 11, 5:33 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore27 min
Jun 11, 5:41 PM CDTSevere Thunderstorm WarningBMXCleburne34 min
Jun 11, 5:42 PM CDTFlash Flood WarningBMXTuscaloosa93 min
Jun 11, 5:45 PM CDTSevere Thunderstorm WarningBMXJefferson30 min
Jun 11, 5:51 PM CDTSevere Thunderstorm WarningBMXAutauga39 min
Jun 11, 5:55 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa35 min
Jun 11, 5:58 PM CDTSevere Thunderstorm WarningBMXBlount37 min
Jun 11, 6:13 PM CDTSevere Thunderstorm WarningBMXJefferson32 min
Jun 11, 6:16 PM CDTSevere Thunderstorm WarningBMXHale29 min
Jun 11, 6:27 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby48 min
Jun 11, 6:49 PM CDTSevere Thunderstorm WarningBMXCherokee56 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.